MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported multiple false elevated architect calcium results on the architect c16000 analyzer.Sample id 9175964jp generated an initial result of 5.13 mmol/l and retest of 2.20 mmol/l.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity for lot 98314un17 did not identify an increase in complaint activity.Tracking and trending report review for the architect calcium assay did not identify any adverse or non-statistical trends that require further investigation.Manufacturing documentation for the assay did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect calcium assay was identified.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7975515
Report Number1628664-2018-01946
Device Sequence Number1487839
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2019
Device Catalogue Number03L79-21
Device Lot Number98314UN17
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer01/25/2019
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER; ARCHITECT C16000 ANALYZER; LIST 03L77-01, SERIAL (B)(4); LIST 03L77-01, SERIAL (B)(4)